| Model Number |
MMT-523RNAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with broken reservoir tube lip and broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was 129 mg/dl.The customer states the belt clip was broken.The customer performed self-test and it did pass.Advised the pump will need to be replaced.Advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.